ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Constant pressure laminar, transitional and turbulent flows - An approximate unified treatment

Dey, J (2002) Constant pressure laminar, transitional and turbulent flows - An approximate unified treatment. In: Journal of Fluids Engineering, 124 (3). pp. 806-808.

[img] PDF
Application_of_Fractional.pdf - Published Version
Restricted to Registered users only

Download (105Kb) | Request a copy
Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

A nondimensional number that is constant in two-dimensional, incompressible and constant pressure laminar and fully turbulent boundary, layer flows has been proposed. An extension of this to constant pressure transitional flow is discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Society of Mechanical Engineers.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 22 Jul 2011 07:28
Last Modified: 22 Jul 2011 07:28
URI: http://eprints.iisc.ernet.in/id/eprint/39066

Actions (login required)

View Item View Item